# SDR DALA2025050603467

- Difficulty date: May 3, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 86,749 hours, 40,457 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 663 3R DOOR KNUCKLE KNOCKER REMAINS EXTENDED WITH DOOR DISARMED. CORRECTIVE ACTION: CLEANED AND REMOVED DEBRIS FROM DOOR 3R RETRACTABLE DOOR PER B757 AMM 52-11. OPS CKS GOOD. (7001218)
